# SDR FDEA2018100542784

- Difficulty date: October 4, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 84,975 hours, 19,853 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING L/E SKIN CRACK AT AXIS 247-0280 EA 1-5730-T0342552 CUT OUT DAMAGE AND INSTALLED L/E DOUBLER.
